# SDR DXTA2023042684900

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N807QS
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE IS JAMMED WILL NOT MOVE TO LOCK POSITION. EVEN WITH DOOR OPEN HANDLE WILL NOT MOVE FREELY. ///SIGN-OFF/// REMOVED STEPS AND INSPECTED ALL LINKAGES AND MECHANISMS IAW CE-700 AMM 52-10-00. FOUND LOWER AFT DOOR LOCKING PIN RETRACTED TOO FAR. CLEANED AND LUBED LOCKING PIN AND OPERATED DOOR MULTIPLE TIMES WITH NO
DEFECTS NOTED, DOOR WORKS AS REQUIRED. REINSTALLED STEPS IAW CE-700 AMM 52-10-05. PERFORMED OPERATION
CHECKS AGAIN FROM INSIDE AND OUTSIDE OPERATION WITH NO DEFECTS NOTED. DOOR IS WORKING AS REQUIRED AT THIS TIME.
